Tatyana Barron


(changed the last name from Foth to Barron in 2011)

Mailing address:
Department of Mathematics, MC 124
University of Western Ontario
London, Ontario N6A 5B7 Canada

E-mail: tatyana.barron [[at]] uwo.ca
Phone extension: 86532


I am a sectional editor for Electronic Research Announcements in Mathematical Sciences. The journal website is easily accessible from aimsciences.org . The journal publishes short research papers (up to 15 pages) and announcements, online only.

Short CV


Current position:
Associate professor (with tenure), Department of Mathematics, University of Western Ontario, Canada, July 2010-present.
Academic history:
07/2004-06/2010 Assistant professor (tenure-track), Department of Mathematics, University of Western Ontario
08/2000-06/2004 Assistant professor (postdoctoral), Department of Mathematics, University of Michigan, Ann Arbor, USA
08/1999-06/2000 Visiting assistant professor, Department of Mathematics, University of Arizona, USA
05/15/1999-06/15/1999 Visiting scholar, Department of Mathematics, University of Chicago, USA
01/1999-03/1999 Visiting assistant professor, Department of Mathematics, Northwestern University, USA
08/1994-12/1998 Graduate student, Department of Mathematics, Pennsylvania State University, USA (Ph.D. 1998, thesis advisor S. Katok)
09/1988-06/1994 Undergraduate student, Moscow Institute of Physics and Technology, Russia
External grants:
NSERC Discovery grants, individual, 2005-2006, 2006-2011, 2011-2016, 2016-2021
NSF grant DMS-0204154 (Geometric Analysis), 2002-2005
Ph.D. students:
Nadya Askaripour (Ph.D., 2010; co-supervised with Andre Boivin) "Holomorphic k-differentials and holomorphic approximation on open Riemann surfaces"
Baran Serajelahi (Ph.D., 2015; co-supervised with Martin Pinsonnault) "Quantization of two types of multisymplectic manifolds"
Josue Rosario-Ortega (Ph.D., 2016; co-supervised with Spiro Karigiannis) "Moduli space and deformations of singular special Lagrangian submanifolds"
Nadia Alluhaibi (Ph.D., 2017) "On vector-valued automorphic forms on bounded symmetric domains"

List of publications


26. T. Barron. Closed geodesics and pluricanonical sections on ball quotients. Complex Analysis and its Synergies 5 (2019), issue 1, article 5, 8 pages. Part of a topical collection: 2017 Northeast Analysis Network.
25. N. Alluhaibi, T. Barron. On vector-valued automorphic forms on bounded symmetric domains. Annals of Global Analysis and Geometry. 55 (2019), issue 3, 417-441.
24. T. Barron, M. Shafiee. Multisymplectic structures induced by symplectic structures. J. Geom. Phys. 136 (2019), 1-13.
23. T. Barron. Toeplitz operators on Kahler manifolds. Examples. Springer Briefs in Mathematics. Springer, 2018.
22. T. Barron, T. Pollock. Kahler quantization and entanglement. Rep. Math. Phys. vol. 80, issue 2 (2017), 217-231.
21. T. Barron, B. Serajelahi. Berezin-Toeplitz quantization, hyperkahler manifolds, and multisymplectic manifolds. Glasgow Math. J. 59, issue 1 (2017), 167-187.
20. T. Barron, D. Itkin. Toeplitz operators with discontinuous symbols on the sphere. In "Lie theory and its applications in physics", Springer Proceedings in Mathematics and Statistics, 191, pp. 573-581, Springer, 2016.
19. T. Barron, D. Kerner, M. Tvalavadze. On varieties of Lie algebras of maximal class. Canadian J. Math. 67(2015), no. 1, 55-89.
18. T. Barron, X. Ma, G. Marinescu, M. Pinsonnault. Semi-classical properties of Berezin-Toeplitz operators with C^k-symbol. J. Math. Phys. 55, issue 4, 042108 (2014)
17. N. Askaripour, T. Barron. On extension of holomorphic k-differentials on open Riemann surfaces. Houston J. Math., vol. 40, no. 4 (2014), 1117-1126.
16. T. Barron. Quantization and automorphic forms. Contemp. Math. 583(2012), 211-219.
15. N. Askaripour, T. Foth. On holomorphic k-differentials on open Riemann surfaces. Complex Var. Elliptic Eq., Vol. 57, Issue 10 (2012), 1109-1119.
14. T. Foth. Complex submanifolds, connections, and asymptotics. Proc. Edinburgh Math. Soc. 53, issue 2 (2010), 373-383.
13. T. Foth, M. Tvalavadze. On varieties parametrizing graded complex Lie algebras. Geom. Dedicata 140 (2009), no. 1, 137-144.
12. A. Dhillon, T. Foth. On Noether's connection. Annals of Global Analysis and Geometry 33 (2008), no. 4, 337-341.
11. T. Foth. Legendrian tori and the semi-classical limit. Differential Geometry and its Applications 26 (2008), no. 1, 63-74.
10. T. Foth. Toeplitz operators, Kahler manifolds, and line bundles. SIGMA (Symmetry, Integrability and Geometry: Methods and Applications), SIGMA 3 (2007), paper 101, 6 pages.
9. T. Foth, A. Uribe. The manifold of compatible almost complex structures and geometric quantization. Comm. Math. Phys. 274 (2007), 357-379.
8. T. Foth. Poincare series on bounded symmetric domains. Proc. AMS 135 (2007), no. 10, 3301-3308.
7. T. Foth. Toeplitz operators, deformations, and asymptotics. J. Geom. Phys. 57(2007), 855-861.
6. T. Foth, S. Katok. Spanning sets for cusp forms on complex hyperbolic spaces. Appendix to Livshitz theorem for the unitary frame flow by S. Katok, Ergod. Th. Dynam. Sys. 24(2004), 127-140; pp. 137-140.
5. T. Foth, Yu. Neretin. Zak transform, Weil representation, and integral operators with theta-kernels. Internat. Math. Res. Notices. 43(2004), 2305-2327.
4. T. Foth. Bohr-Sommerfeld tori and relative Poincare series on a complex hyperbolic space. Communications in Analysis and Geometry 10(2002) no.1, 151-175.
3. T. Foth. Conformal deformations of metrics on non-compact quotients of a real hyperbolic space. Forum Math. 13(2001) no.5, 721-728.
2. T. Foth, S. Katok. Spanning sets for automorphic forms and dynamics of the frame flow on complex hyperbolic spaces. Ergod. Th. Dynam. Sys. 21(2001), 1071-1099.
1. T. Fot, N. Konyukhova. Numerical investigations of free electrical axisymmetric oscillations of an ideally conducting oblate spheroid. Comput. Math. Math. Phys. 35 (1995), no. 8, 969-986.

Updated: April 2019.